2003, 2003(Special): 78-82. doi: 10.3934/proc.2003.2003.78

Ramanujan type graphs and bigraphs

1. 

Department of Mathematics and Computer Science, College of the Holy Cross, Worcester, MA 01609, United States

Received  August 2002 Revised  March 2003 Published  April 2003

We show that quotients of the Bruhat-Tits building of S$L_3(mathbb(Q)_p)$ form an infinite family of graphs which are Ramanujan type. We investigate the Bruhat-Tits tree associated with U$_3(mathbb(Q)_p)$ and show how its relation to the building of S$L_3(mathbb(Q)_p)$should lead to an estimation of its spectrum.
Citation: Cristina M. Ballantine. Ramanujan type graphs and bigraphs. Conference Publications, 2003, 2003 (Special) : 78-82. doi: 10.3934/proc.2003.2003.78
[1]

François Ledrappier, Seonhee Lim. Volume entropy of hyperbolic buildings. Journal of Modern Dynamics, 2010, 4 (1) : 139-165. doi: 10.3934/jmd.2010.4.139

[2]

Dieter Mayer, Tobias Mühlenbruch, Fredrik Strömberg. The transfer operator for the Hecke triangle groups. Discrete and Continuous Dynamical Systems, 2012, 32 (7) : 2453-2484. doi: 10.3934/dcds.2012.32.2453

[3]

Dieter Mayer, Fredrik Strömberg. Symbolic dynamics for the geodesic flow on Hecke surfaces. Journal of Modern Dynamics, 2008, 2 (4) : 581-627. doi: 10.3934/jmd.2008.2.581

[4]

Frédéric Naud, Anke Pohl, Louis Soares. Fractal Weyl bounds and Hecke triangle groups. Electronic Research Announcements, 2019, 26: 24-35. doi: 10.3934/era.2019.26.003

[5]

Uri Bader, Jan Dymara. Boundary unitary representations—right-angled hyperbolic buildings. Journal of Modern Dynamics, 2016, 10: 413-437. doi: 10.3934/jmd.2016.10.413

[6]

Bibiana Bertolin Rossato, Letícia Fleck Fadel Miguel. Robust optimum design of tuned mass dampers for high-rise buildings subject to wind-induced vibration. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021060

[7]

Ilwoo Cho, Palle Jorgense. Free probability on $ C^{*}$-algebras induced by hecke algebras over primes. Discrete and Continuous Dynamical Systems - S, 2019, 12 (8) : 2221-2252. doi: 10.3934/dcdss.2019143

[8]

Michel Laurent, Arnaldo Nogueira. Dynamics of 2-interval piecewise affine maps and Hecke-Mahler series. Journal of Modern Dynamics, 2021, 17: 33-63. doi: 10.3934/jmd.2021002

[9]

Xingwang Xu, Paul C. Yang. Positivity of Paneitz operators. Discrete and Continuous Dynamical Systems, 2001, 7 (2) : 329-342. doi: 10.3934/dcds.2001.7.329

[10]

Ana-Maria Acu, Laura Hodis, Ioan Rasa. Multivariate weighted kantorovich operators. Mathematical Foundations of Computing, 2020, 3 (2) : 117-124. doi: 10.3934/mfc.2020009

[11]

Dag Lukkassen, Annette Meidell, Peter Wall. Multiscale homogenization of monotone operators. Discrete and Continuous Dynamical Systems, 2008, 22 (3) : 711-727. doi: 10.3934/dcds.2008.22.711

[12]

Augusto VisintiN. On the variational representation of monotone operators. Discrete and Continuous Dynamical Systems - S, 2017, 10 (4) : 909-918. doi: 10.3934/dcdss.2017046

[13]

Vincenzo Recupero. Hysteresis operators in metric spaces. Discrete and Continuous Dynamical Systems - S, 2015, 8 (4) : 773-792. doi: 10.3934/dcdss.2015.8.773

[14]

Ana-Maria Acu, Madalina Dancs, Voichiţa Adriana Radu. Representations for the inverses of certain operators. Communications on Pure and Applied Analysis, 2020, 19 (8) : 4097-4109. doi: 10.3934/cpaa.2020182

[15]

Gernot Holler, Karl Kunisch. Learning nonlocal regularization operators. Mathematical Control and Related Fields, 2022, 12 (1) : 81-114. doi: 10.3934/mcrf.2021003

[16]

Münüse Akçay, Gülen Başcanbaz-Tunca. On bivariate Jain operators. Mathematical Foundations of Computing, 2022, 5 (3) : 173-185. doi: 10.3934/mfc.2021026

[17]

Horst R. Thieme. Remarks on resolvent positive operators and their perturbation. Discrete and Continuous Dynamical Systems, 1998, 4 (1) : 73-90. doi: 10.3934/dcds.1998.4.73

[18]

Martin Brokate, Pavel Krejčí. Weak differentiability of scalar hysteresis operators. Discrete and Continuous Dynamical Systems, 2015, 35 (6) : 2405-2421. doi: 10.3934/dcds.2015.35.2405

[19]

María José Beltrán, José Bonet, Carmen Fernández. Classical operators on the Hörmander algebras. Discrete and Continuous Dynamical Systems, 2015, 35 (2) : 637-652. doi: 10.3934/dcds.2015.35.637

[20]

Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electronic Research Announcements, 2003, 9: 80-87.

 Impact Factor: 

Metrics

  • PDF downloads (40)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]